Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Severe itching on scalp with bumps leaking oily substance post chemo and radiations for lung cancer. No relief with benedryl. Is it due to chemo?

My mother was diagnosed with lung cancer a year ago, she did chemo and radiation , with a lobectomy in Oct. She recently started having sever scalp itching. I don t see anything, but she says that there are bumps and they are leaking some type of oily substance. She takes benadryl but it isn t helping. She thinks it is from the chemo. Ever heard of this?
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Good morning
Yes she experiencing side effects of chemo and radiation she under went.
She needs to see dermatologist and oncologists for review and further management.
It also necessary for her to see clinical psychologist or counselor for more counseling about her condition ,majority of patients with cancer are depressed or have other mental problems.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor